# SDR CALA2015121801007

- Difficulty date: December 14, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 35953
- Aircraft time: 3,758 hours, 382 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 0FX5000A03G01
- Part serial: 10339
- Condition: Leaking
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER LEAKING FROM FWD LAVATORY, FLOODED FWD GALLEY IAW NR 4945615 FOR REPAIR OF LEAK.  ACCOMPLISHED CLEANUP OF POTABLE WATER SPILL IAW ECRA 2011-0100, LAVATORY & GALLEY SPILL STEP 2 A & 2 B, IN-DEPTH CLEAN UP.  PLACED ON DIP TO PERFORM HEAVY SUPPLEMENTAL INSPECTION WITHIN 18 MONTHS IAW ECRA 2011-0100.
